# SDR C2XA08RI032

- Difficulty date: March 7, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 14,320 hours, 7,593 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2663 - EWR - CREW REPORTED LIGHT SMELL OF SMOKE ODOR IN COCKPIT ON TAXI OUT AND WENT AWAY PRIOR TO TAKEOFF.  ON INITIAL CLIMBOUT SAME SMELL IN COCKPIT.  FLIGHT ATTENDANT STATED, SMELLED THE SAME SMOKE AS WELL IN THE FORWARD PART OF CABIN, NO DE-ICE AT THIS TIME.  EWR MX INSPECTED FOR SMELL IN COCKPIT AND RAN PACKS, NO SMELL WAS NOTICED.  ACFT WAS APPROVED TO RETURN TO SERVICE.
